# SDR UALA2011050402179

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,384 hours, 9,418 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Slat Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E DISAGREE LIGHT ON, WITH EICAS MESSAGE.   REPLACED SENSOR.  SLAT SENSOR SWITCH S294 IAW MM.
